# SDR REXA2014101701062

- Difficulty date: October 17, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N819AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8019
- Aircraft time: 21,252 hours, 18,623 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PBE SEAL BROKEN.  DEFER FOR ONE FLIGHT CYCLE IAW PBE CMM PRM-01 PG 38 IAW CONTROL 009043 ENTERED INTO MM02.  R & R AFT PBE IAW AMM 35-30-00 THI CLEAR DI 9043.
